Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Orbits of algebraic numbers with low heights
HTML articles powered by AMS MathViewer

by Gregory P. Dresden PDF
Math. Comp. 67 (1998), 815-820 Request permission

Abstract:

We prove that the two smallest values of $h(\alpha ) + h(\frac {1}{1-\alpha }) + h(1 - \frac {1}{\alpha })$ are $0$ and $0.4218\dots$, for $\alpha$ any algebraic integer.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 11R04, 11R06, 12D10
  • Retrieve articles in all journals with MSC (1991): 11R04, 11R06, 12D10
Additional Information
  • Gregory P. Dresden
  • Affiliation: Department of Mathematics, Washington & Lee University, Lexington, Virginia 24450
  • Email: dresdeng@wlu.edu
  • Received by editor(s): September 30, 1996
  • Additional Notes: I am very grateful for the assistance and guidance of my advisor, Dr. Vaaler.
  • © Copyright 1998 American Mathematical Society
  • Journal: Math. Comp. 67 (1998), 815-820
  • MSC (1991): Primary 11R04, 11R06; Secondary 12D10
  • DOI: https://doi.org/10.1090/S0025-5718-98-00963-6
  • MathSciNet review: 1468942